# SDR FDEA201410133133

- Difficulty date: October 13, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146N31111
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN, WHILE PERFORMING EA F-5330-T0308700PT1 FOUND DOUBLER HAS SCRATCHES AT STATION 1350 STRINGER 1 - 2R.  SCRATCH ON DOUBLER CLEARED & TREATED IAW SRM 51-10-02 REV 112 & SRM 51-20-01 REV 112.  FOUND NO SIGNIFICANT MATERIAL LOST.  PART 1 OF EA F-5330-T0308700A TITLE FUSELAGE PLATES & SKIN FUSELAGE SKIN REPAIR BETWEEN BS 1340 - 1360 & STRINGER 1 - 2R SKY RADIO ANTENNA REMOVAL SA5831NM COMPLIED    REPAIR CLASSIFIED AS MAJOR.
